Help

Megs

New Member
Standard Member
Nov 30, 2013
1
0
1
50
Hi I'm Meg and been using Metomine 40 for three months I've lost 10kg. I wanted to ask if this is normal cause other people are losing much more. Should I carry on using the tablets and if I do what are the side effects
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello, Meg. Well 40mg is pretty high dosage already, usually taken after smaller ones. If you got your pills from doctor, then you should know that weight loss therapy with the pills is meant for three months in a row MAXIMUM. Then you should do a break anyways. First of all your body can get used to the pills, so further therapy would be ineffective, secondly you may have side effects. As for your weight loss results, I can't say what is 'normal' and what's not, since every person is different. I have told this million times - don't expect the pills act the same as in other people. A lot of factors should be counted: BMI, related diseases, blood pressure, physical activity, food, etc.
Some people start loosing a lot of kgs at the first week, because it is water that comes out. The other don't see the difference at the beginning, but few days up to a week - they see excellent weight loss. Depends. So, what I suggest you: take a break and continue your diet plan, exercises, walks (whatever you do), and after a month-break visit your doc and check your state&results. We'll see what he/she says.

Good luck!